# SDR DL757060740

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 66,743 hours, 33,502 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part serial: 811130117
- Condition: Burned
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN AFT GALLEY, DISCOVERED MELTED PLASTIC ON HOT PLATE OF COFFEE MAKER.  NEEDS TO BE CLEANED OUT.  REPLACED COFFEE MAKER.  OP CKS OK.
